# SDR USAA2012040200026

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 1,076 hours, 375 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3128
- Condition: Faulty
- Location: Evac Slide
- Part time: 1,076 hours, 375 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PRESSURE ILLUMINATED ON CIDS PANEL.  REMOVED AND REPLACED R2 DOOR ESCAPE SLIDE INFLATION RESERVOIR IAW AIRBUS MAINTENANCE MANUAL 25-62-49.
